Opuscula Math. 38, no. 5 (2018), 651-680
Small-gain theorem for a class of abstract parabolic systems
Abstract. We consider a class of abstract control system of parabolic type with observation which the state, input and output spaces are Hilbert spaces. The state space operator is assumed to generate a linear exponentially stable analytic semigroup. An observation and control action are allowed to be described by unbounded operators. It is assumed that the observation operator is admissible but the control operator may be not. Such a system is controlled in a feedback loop by a controller with static characteristic being a globally Lipschitz map from the space of outputs into the space of controls. Our main interest is to obtain a perturbation theorem of the small-gain-type which guarantees that null equilibrium of the closed-loop system will be globally asymptotically stable in Lyapunov's sense.
Keywords: control of infinite-dimensional systems, semigroups, infinite-time LQ-control problem, Lur'e feedback systems.
Mathematics Subject Classification: 49N10, 93B05, 93C25.
- M. Adler, M. Bombieri, K.J. Engel, On perturbation of generators of \(C_0\)-semigroups, Abstr. Appl. Anal. (2014), Article ID 213020, 13 pp.
- M. Bombieri, K.J. Engel, A semigroup characterization of well-posed linear control systems, Semigroup Forum 88 (2014), 266-396.
- P.L. Butzer, R.J. Nessels, Fourier Analysis and Approximation, vol. 1: One-Dimensional Theory, Academic Press, New York and London, 1971.
- L. De Simon, Un'applicazione della teoria degli integrali singolari allo studio delle equazioni differenziali lineari astratte del primo ordine, Rend. Sem. Mat. Univ. Padova 34 (1964), 205-223.
- P. Grabowski, On spectral-Lyapunov approach to parametric optimization of DPS, IMA Journal Math. Control Inf. 7 (1990), 317-338.
- P. Grabowski, The LQ/KYP-problem for infinite-dimensional systems, Opuscula Math. 37 (2017), 21-64.
- P. Grabowski, Some modifications of the Weiss-Staffans perturbation theorem, J. Robust Nonlinear Control 27 (2017), 1094-1121.
- P. Grabowski, F.M. Callier, Boundary control systems in factor form: Transfer functions and input-output maps, Integral Equations Oper. Theory 41 (2001), 1-37.
- K. Hoffman, Banach Spaces of Analytic Functions, Prentice - Hall: Englewood Cliffs, 1962.
- B. Jayawardhana, H. Logemann, E.P. Ryan, The circle criterion and input-to-state stability for infinite-dimensional feedback systems, Proceedings of the 18th Mathematical Theory of Networks and Systems, Blacksburg, Virginia, July 2008.
- I. Lasiecka, R. Triggiani, A lifting theorem for the time regularity of solutions to abstract equations with unbounded operators and applications to hyperbolic equations, Proc. Amer. Math. Soc. 104 (1988), 745-755.
- P.D. Miller, Applied Asymptotic Analysis, Providence, AMS, Rhode Island, 2006.
- R. Triggiani, Well-posedness and regularity of boundary feedback parabolic systems, J. Differential Equations 36 (1980), 347-362.
- J.A. Walker, Dynamical Systems and Evolution Equations. Theory and Applications, New York, Plenum Press, 1980.
- G. Weiss, Regular linear systems with feedback, Math. Control Signals Systems 7 (1994), 23-57.
- Communicated by Marek Galewski.
- Received: 2017-12-12.
- Revised: 2018-04-04.
- Accepted: 2018-04-04.
- Published online: 2018-06-12.